# SDR AALA201707179003

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 56,409 hours, 14,878 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: 17b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17B AT THE EMERGENCY EXIT ROW DOES NOT RECLINE AT THE CORRECT ANGLE.  ADJUSTED RECLINE IAW AMM 25-25-03.  OPERATIONAL CHECKED GOOD.
